# SDR ASAA2018060414886

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,283 hours, 2,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT CHECKLIST, THE  RT PACK LIGHT ILLUMINATED,  PACK LIGHT RESET AND WENT OUT.  ACFT GROUNDED.   ACCOMPLISHED PTC BITE IAW FIM 21-62 - 801,  NO FAULTS,  NR 1 & 2 PTC HAD TCV ON BITE AND PREVIOUS FLT WITH A GREEN ON VERIFY, RESET AND RAN WITH NO FURTHER FAULTS,  ALL GROUND FUNCTIONAL TESTS PASSED,  NO HISTORY 30 DAYS.
